Hello, and thanks for your question. Post-filler swelling can take 1-2 weeks to fully subside, so it may be early to assess your final result. If you are not pleased with your final result, the product can be dissolved with injection of an enzyme called hyaluronidase. To maximize the likelihood of a favorable outcome, I recommend that you only get treated by an expert. Hope this opinion is helpful to you. Best of luck, Dr. Frucht.
Is this swelling or uneven Juvederm? It has been almost three days (Photo)
Doctor Answers 11
Juvederm Post treatment
After only 3 days, it is nearly impossible to determine if the unevenness is due to natural asymmetry, uneven juvederm or swelling. I would recommend waiting for at least 7-10 days - most likely you have some asymmetric swelling that once resolve will look perfect! If not, see your physician who can use a variety of techniques to make it equal.
Swelling after Juvederm can last for over 1 week
It is impossible to tell 3 days after a lip filler treatment if you have an uneven result or if you are swelling. Swelling can occur from edema or even blood which can accumulate in the lip and make take 1-2 weeks to dissolve. Most treatments will look close to how they are going to look by 1 week, even if a little more swelling goes away after that.
You might also like...
Clearly three days post procedure is too soon to assess the final outcome of the administered Juvederm. Give it at least another week or so and then return to your provider if you are still not satisfied or have questions. Often problems with Juvederm can be reversed and if necessary another type of filler might be considered. Thank you for your question. Dr. Adrienne Stewart MD F AAD
Swelling after Juvederm Injections
It is normal to still have some swelling after 3 days of Juvederm Lip Injections. Give it time and be sure to follow up at your plastic surgeon's office 1 - 2 weeks post injections. He or She will evaluate your results and possibly touch up any unevenness. Best regards,
Thank you for your question. It can take up to two weeks for the swelling to completely resolve after lip injections. Since you are only on day three I would favor swelling in the area. I would give it up to two weeks for everything to settle and if you are still experiencing unevenness then I would recommend you return to your injector for an evaluation.
Swelling/Uneven After Juvederm--Lip Augmentation with Fillers or Lip Implant or Fat -- Reverse with Hyaluronidase If Unhappy
Lips may remain swollen for around a week or more post Juvederm. If you have swelling or lumps after that time period, you can have the filler reversed. See an expert. Best, Dr. Emer.
Asymmetric swelling in lips
This can settle out to normal after 7-10 days. If it is still uneven at that point, go back to your doctor to discuss. The link talks about this.
Is this swelling or uneven Juvederm? It has been almost three days
Thank you for sharing your question and photograph and congratulations on your lip augmentation. Unfortunately without being able to feel your tissues it is difficult to know if your area of concern is swelling or a small amount of filler. Due to the thin nature of lip tissues they often remain swollen for several days after filler placement with a gradual improvement in appearance over 2 weeks. I would allow your results more time to mature and reassess your lips in 10 days. Best wishes.
Uneven lips after 3 days
Fillers in lips can cause dramatic swelling in some patients and sometime create a lumpy or uneven appearing result for a few days. It is difficult to tell from a picture whether this is related to swelling or a superficial nodule. If this doesn't start to resolve in a few days, return to be evaluated by your doctor. Thankfully, juvederm can be spot reduced with hylauronidase within a few hours if necessary. Best of luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.